# SDR DL72W982138

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND IN THE AFT ENTRY DOORWAY LT FRAME AT WL 276.6.  THE CRACK WAS 4.5 INCH LENGTH AND TYPICAL OF THAT FOUND IN SB 727-53-0055 REV 9.  REPAIRED PER ERA 332362-14AD.
